Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A Littlewood-Richardson rule for Grassmannian permutations

Authors: Kevin Purbhoo and Frank Sottile
Journal: Proc. Amer. Math. Soc. 137 (2009), 1875-1882
MSC (2000): Primary 14N15; Secondary 05E10
Published electronically: January 8, 2009
MathSciNet review: 2480266
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a combinatorial rule for computing intersection numbers on a flag manifold which come from products of Schubert classes pulled back from Grassmannian projections. This rule generalizes the known rule for Grassmannians.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14N15, 05E10

Retrieve articles in all journals with MSC (2000): 14N15, 05E10

Additional Information

Kevin Purbhoo
Affiliation: Department of Combinatorics and Optimization, University of Waterloo, Waterloo, ON, N2L 3G1 Canada

Frank Sottile
Affiliation: Department of Mathematics, Texas A&M University, College Station, Texas 77843

Keywords: Flag manifold, Grassmannian, Littlewood-Richardson rule
Received by editor(s): September 14, 2007
Received by editor(s) in revised form: May 2, 2008
Published electronically: January 8, 2009
Additional Notes: The work of the second author was supported by NSF CAREER grant DMS-0538734
Communicated by: Jim Haglund
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.